# SDR ASOA05780

- Difficulty date: September 21, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A C-CHECK IN BTR, THE LEFT FS 640 DOUBLER, AT STRINGER 9L, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT FS 640 DOUBLER, AT STRINGER 9L.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
